Genesis Biotech
Go Back

ABATE (Alu-Alu)

Composition : ACECLOFENAC -100MG + PARACETAMOL - 325 MG

Pack : 10X10

Brand Name : Genesis Bio tech

Specification : VITAMIN, ANALGESIC,

About ACECLOFENAC -100MG + PARACETAMOL - 325 MG

The blend of aceclofenac and paracetamol is budding as one of the extensively prescribed solitary dose forms. Aceclofenac is a Cox-2 obstruct in a grouping with muscle relaxing chlorzoxazone and a conventional antipyretic medicine paracetamol. This drug is commonly prescribed for muscle relaxation, and paracetamol is generally prescribed in the healing of severe lower backache. With the progression in the grounds of methodical chemistry and software technology, diverse methods have been urbanized for an immediate evaluation of dosage forms.

Benefits ACECLOFENAC -100MG + PARACETAMOL - 325 MG

·        It is also used to decrease moderate pain related to a headache, toothache, muscle pain, fever and back pain.

·        The result of this medicine stays for a standard duration of 12 to 16 hours.

·        All the risks and benefits should be prescribed with a doctor before taking this medicine.

·        This medicine has no steroidal anti-inflammatory agents and Analgesic antipyretic combinations.

·        This blend of medicine is used for the treatment of pain and inflammation conditions.

·        In case, if you’ve missed a dose Take the missed dose as soon as you memorize. If it is approximately the time for your next dose, bounce the missed dose. Do not take double time your medicine to make up for the missed dose.

·        This medicine is not recommended for use in patients with a known history of cardiovascular diseases, several renal impairments, Severe Hepatic impairment, Peptic Ulcer and Gastro-intestinal bleeding.

·        Take this aceclofenac medicine accurately as approved by the doctor. Do not take in bigger or lesser quantities, until unless recommended by the doctor. This drug should be taken with after meals or instantly after having food.

·        This aceclofenac medicine is not recommended for pregnant and breastfeeding women unless extremely needed. Consult the doctor before taking the drug.